# SDR CA140915008

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 7,040 hours
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL360 IN CRUISE A NOISE SOUNDING LIKE A FAN WAS HEARD. 10 MIN THE ENGINE FLAMED OUT. AIRCRAFT DIVERTED AND LANDED OVERWEIGHT.
